# SDR SWAA2021080508963

- Difficulty date: March 10, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 58,439 hours, 36,373 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 242WF HAS DAMAGED UPPER SURFACE SKIN / AFT CABIN FLOOR PANEL 242WF WITH DAMAGED UPPER SURFACE SKIN WAS REPLACED WITH A SERVICABLE FLOOR PANEL DUE TO AMOUNT OF ALL DAMAGE IAW SRM 51-10-02-0G-0 PARA 9.A.(1)
